# SDR DU4R20130711001

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N880DP
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Loose
- Location: Wing Tip
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RT WING TIP (LOWER SIDE, AFT, INBD) HAS LOOSE/SMOKING RIVETS.
